# SDR AALA2018060549035

- Difficulty date: June 1, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 22,293 hours, 8,976 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL MESSAGE FOR THE R4 DOOR NOT ARMED, CHECK DOOR PERSSURE.   SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00.  AIRCRAFT WAS GROUNDED.
